# SDR ASAA0380108

- Difficulty date: January 25, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 1001191
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, EMERGENCY TRACK LIGHTING IN FIRST CLASS WAS FOUND INOPERATIVE.  REPLACED BATTERY.  LIGHTS THEN OPERATED PROPERLY.  (M)
